# SDR DALA1255111607

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 55,349 hours, 7,577 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Wrong Part
- Location: Eng Load Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT PITCH LOAD FITTING FASTENER REMOVED FOUND TO BE DIFFERENT GRIP LENTH FROM THOSE STATED IN EA 01-451812-03, AD OPN 2801 TO VERIFY.  EARN NR N1607B-0056 RAISED AND NR 1 ENGINE AFT PITCH LOAD FITTING INSTALLED IAW ERA 507119-14 AD, REV 0 SDR RAISED AND ATCL LOG PG 2050 RAISED IAW FINAL ERA 507119-14 AD REV ORIGINAL COMPLIED WITH.
